# SDR CA150713016

- Difficulty date: July 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,956 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 102112
- Condition: Blew Out
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT COCKPIT WINDOW BLOWN OUT.
